# SDR DXTA2010011103942

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 10,174 hours, 8,401 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Out Of Adjust
- Location: Throttle Cable
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH THROTTLE LEVERS AT ALTITUDE BECOME EXTREMELY DIFFICULT TO MOVE. THE LT THROTTLE LEVER TAKES 2 HANDS AND EXCESSIVE FORCE TO MAKE ANY TYPE OF POWER CHANGE. AT LOWER ALTITUDES (10,000 AND BELOW) THROTTLE LEVERS SEEM NORMAL.  REMOVED BOTH ENGINE THROTTLE CABLE ROD ENDS AT FUEL LEVERS. DICONNECTED FUEL TO FLOW DIVIDER RODS ON BOTH ENGINES. NOTED BOTH ENGINES FLOW DIVIDER IDLE STRIP SCREWS SET EXTREMELY TIGHT. RESET TENSION, ADJUSTED BOTH THROTTLE CABLE ROD ENDS. CONNECTED ALL ITEMS. RAN BOTH ENGINES, CHECK GOOD. WORK DONE IAW CH 76-11-02 OF THE MM.
